Couldn't find what you looking for?

TRY OUR SEARCH!

Hi. okay so im really confused?

Ive been on the depo provera shot for a year almost... and never really experienced ALL the symptoms. (besides weight gain, fatigue... ya.)


I've been having a lot of sex with my boyfriend... and suddenly ive started spotting a ton?
ive had to pee a lot, lost/increased appitite. 
headaches and irritation....

i was just wondering... if someone could tell me.
is this normal? cause the spotting is sometimes heavy.
or then other times its pinkish or brown.. and smells, ha.

that would be great if you could give me advice?

Loading...

it sounds like it could be a yeast infection. sometimes medicines or anything you take can cause you to develop a yeast infection also a lot of sex can cause that too. I would just go to the doctors or go to your local drug store and get an over the counter cream for infections. it wouldn't hurt to try. good luck!
Reply

Loading...